# SDR SWAA2022041235366

- Difficulty date: December 27, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 26,421 hours, 11,454 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM UPPER T CAP LOWER SURFACE AT 4 EA FLOOR BOARD SCREW HOLES AT STA 947.5 WL 208 LBL 11 TO RBL 11 / REMOVED CORROSION ON LOWER SURFACE OF FLOOR BEAM UPPER T CAP AT STA 947.5; LBL 11 TO RBL 11 ORIGINAL .180' LOSS OF .037' REMAINING .143' FOUND OUT OF LIMITS IAW SRM 53-70-51-1A-1. REPAIRED FLOOR BEAM IAW EA 192600 IR AND CUSTOMER W/O REPAIR -53EA-07634 P/N 147A5504-7
